MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE STANDARD PEG KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION ENDOVIVE STANDARD PEG KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number M00568201
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a0413 captures the reportable event of material separation.Imdrf impact code f23 captures the reportable event of unexpected medical intervention (transfer to another healthcare facility).
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive standard peg kit pull method was used in a procedure.The exact procedure date was unknown.During the procedure, before closing the incision, they noticed the white sheath cover of the needle and the orange hub (all one piece used as trocar) had detached and come out in the peritoneum of the patient.An attempt was made to remove it from the patient, but it was unsuccessful.The patient was transferred to another healthcare facility where the detached piece was successfully retrieved from the patient.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a0413 captures the reportable event of material separation.Imdrf impact code f23 captures the reportable event of unexpected medical intervention (transfer to another healthcare facility).Imdrf impact code f19 captures the reportable event of surgical intervention (interventional radiology procedure).
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive standard peg kit pull method was used in a procedure.The exact procedure date was unknown.During the procedure, before closing the incision, they noticed the white sheath cover of the needle and the orange hub (all one piece used as trocar) had detached and come out in the peritoneum of the patient.An attempt was made to remove it from the patient, but it was unsuccessful.The patient was transferred to another facility where the detached piece was successfully retrieved from the patient.There were no patient complications reported as a result of this event.**additional information received january 29, 2025** it was reported that the patient underwent an interventional radiology procedure and returned to the nursing home with no incision or dressing to the abdomen.

Brand Name
ENDOVIVE STANDARD PEG KIT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key21173323
Report Number3005099803-2025-00077
Device Sequence Number19901888
Product Code KNT
UDI-Device Identifier08714729285199
UDI-Public08714729285199
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K031538
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 02/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/27/2025
Device Model NumberM00568201
Device Catalogue Number6820
Device Lot Number0032938106
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by Manufacturer01/29/2025
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date02/23/2025
Date Device Manufactured11/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown